# SDR FDEA201411203821

- Difficulty date: November 20, 2014
- Submitted: November 20, 2014
- Operation: Air carrier
- Aircraft: N318FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46837
- Aircraft time: 91,519 hours, 26,088 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: AFA316335
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL STATION 1561 - 1661 RBL 8 - 24, DAMAGED AROUND EDGE & INSERTS.  REMOVED FLOOR PANEL IAW AMM 53-21-04-2.  FABRICATED NEW FLOOR PANEL ON T14 1102741 USING A402H 48X144 IAW SRZ-25-005 REV K.  INSTALLED NEW FLOOR PANEL IAW AMM 53-21-04-2.  MAJOR REPAIR.
